# SDR SIMA2019040832807

- Difficulty date: March 28, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR MECHANISM FORWARD SUPPORT IS CRACKED.  INSTALLED NEW SUPPORT IAW SRM 51-10-02.
